Couldn't find what you looking for?

TRY OUR SEARCH!

My doctor continued to increase my trazadone to 550 mg to build serotonin and reduce cravings for carbs. One day I started to stutter and then had involuntary body movents. I went to a nerulogoist who thought I might have Huntington's (a family disease), but my internist believed it was because it was too much trazadone. It's has take 5 weeks to reduce the trazadone. Last night was the first night I did not have any. This past week, I experienced severe headaches, swearting, getting cold, a little dizzy too. My headache is better today, but the sweats are terrible. Does anyone know who longs this lasts. The good news was that the Hungtington's test came out negative. Wow. How lucky. They now believe I have serotonin symdrome from the trazadone.

Please let me know what to expect with this withdrawal. Anyway to make the withdrawal easier.
Thanks
Pat

Loading...

I cannot believe you are on that much at night. The most is 300 mg daily. I am on 150 mg at night along with anxity mdication now put me on wellbutrin 75 mg.. doing okay want to withdraw off all meds that i possily can. Sometimes RX get in the way of our true health problems.. get this pill for this and etc... i put a halt to it and working on trying to ease myself off them. I truly belive medication can cause more problems and not give what your body really needs. You have to work at gettingbetter and get to the root of the problem instead of medicating it Hang in there and check all your meds for one may over effect the other...dangerous territory and you are on WAY too much..300 mg is the max for one day.. You can do it and tahnkful you do not have huntngton disease and your seziure like symptoms i feeel is totally related to meds.. keep me updated

 

Reply

Loading...